# SDR AALA202003029013

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 51,716 hours, 33,098 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A8136
- Condition: Faulty
- Location: R2 Door
- Part time: 49,312 hours, 25,190 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR SLIDE FAILS EMERGENCY LIGHTING SYSTEM TEST. REMOVED AND REPLACED R2 SLIDE IAW T/C 26L00025010.
